Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 142, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 14, 2015, 1:10 PM EDT for Delaware County, Union County, Ohio. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2015, 1:10 PM EDT (17:10 UTC)
- Expired
- Jul 14, 2015, 2:00 PM EDT
- In force
- 50 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Delaware County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 111 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 12:40 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 444 J/kg
- Mixed-layer CIN
- -243 J/kg
- Mixed-layer LCL
- 981 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 11:46 AM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jul 14, 11:46 AM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1146 AM EDT TUE JUL 14 2015
.SYNOPSIS...
ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA TODAY
AND TONIGHT...BRINGING ANOTHER CHANCE OF HEAVY RAIN AND SEVERE
WEATHER TO THE AREA. A COLD FRONT WILL THEN PUSH THROUGH THE AREA
WEDNESDAY MORNING. DRIER AND SLIGHTLY COOLER WEATHER WILL BE THE
STORY WEDNESDAY AND THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A POTENT UPPER LEVEL TROUGH WILL SWING SOUTHEAST INTO THE LOWER
GREAT LAKES THIS AFTERNOON... BRINGING ANOTHER ROUND OF SEVERE
WEATHER AND HEAVY RAIN TO THE AREA. FORECAST SOUNDINGS SHOW AN
IMPRESSIVE AMOUNT OF INSTABILITY THIS AFTERNOON. MU CAPE ON BOTH
THE GFS AND NAM ARE 3000 J/KG OR GREATER IN PLACES. ML CAPE IS IN
THE 1500 - 2000 J/KG RANGE. A SPECIAL 17Z BALLOON RELEASE IS
PLANNED TO ASCETAIN THE EXACT AMOUNT OF INSTABILITY. LAPSE RATES
ARE ALSO FORECASTED TO BE NEAR THE DALR ALMOST UP TO 700 MB AT
TIMES. SRH IS NOT EXTREMELY HIGH BUT IS SUFFICIENT TO SUPPORT A
TORNADO THREAT. DUE TO STRONG LOW LEVEL LAPSE RATES AND HIGH
INSTABILITY DAMAGING WINDS AND HAIL APPEAR TO BE THE PRIMARY
THREATS. SPC HAS THE SOUTHERN PARTS OF THE AREA IN ENHANCED WITH A
HATCHED AREA FOR HAIL. EXPECT CONVECTION TO INCREASE IN COVERAGE
ALONG AND AHEAD OF A WEAK FRONT/PREFRONTAL TROF EARLY THIS
AFTERNOON AS IT SWEEPS SOUTHEAST. ANY STORM THAT FORMS WILL HAVE
THE POTENTIAL TO BE SEVERE. THERE WILL ALSO BE A HEAVY RAIN THREAT
WITH THESE STORMS. FOR THIS REASON THE FLASH FLOOD WATCH REMAINS
IN EFFECT UNTIL 8 PM THIS EVENING.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
THIS EVENING THE SHORTWAVE TROUGH WILL DIVE SOUTH WITH THE TROUGH
AXIS SWINGING THROUGH THE AREA. THIS SHORTWAVE WILL PUSH A COLD
FRONT THROUGH THE AREA AND ALSO PUSH THE RAIN TOWARDS THE SOUTH AS
WELL. THE DRIER AND COOLER AIR WILL LAG BEHIND THE WIND SHIFT AND
BE SLOW TO WORK INTO THE AREA. BY WEDNESDAY MORNING THOUGH PWATS
WILL FALL TOWARDS 1.25". 700 MB WILL ALSO START TO WARM WHICH
SHOULD KEEP THE AREA RAIN FREE WEDNESDAY. THURSDAY MORNING PWATS
FALL TO LESS THAN 0.50". THURSDAY MORNING ALSO LOOKS TO BE COOL AS
SURFACE HIGH PRESSURE NUDGES INTO THE AREA FROM THE NORTH. DURING
THE DAY THURSDAY 850 TEMPS AGAIN BEGIN TO WARM AS SURFACE HIGH
PRESSURE PULLS EAST TAKING THE COOLER AIR WITH IT. THANKS TO THE
DRIER AIR REMAINING IN PLACE THURSDAY LOOKS TO BE DRY.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
PRETTY GOOD AGREEMENT THAT A WEAK SHORTWAVE TROUGH WILL SHIFT
EAST THROUGH THE GREAT LAKES AND INTO THE OHIO VALLEY ON
FRIDAY...DRAGGING A DEVELOPING WARM FRONT ACROSS THE AREA.
SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE IN THE AFTERNOON -
BUT THE BULK OF THE DAY LOOKS DRY AS FORCING IS WEAK. THE WEAK LOW
MOVES THROUGH THE GREAT LAKES SATURDAY/SUNDAY WITH ILL-DEFINED
SURFACE FEATURES WASHING OUT A BIT. TEMPS WILL DEFINITELY BE
WARMER THAN WE/VE SEEN FOR THE PAST FEW WEEKS...WITH HIGHS WELL
INTO THE 80S OVER THE WEEKEND. UNFORTUNATELY SOME PRETTY STEAMY
AIR COMES WITH IT - SO IT WILL BE MUGGY. UNCERTAINTY INCREASES
LATER SUNDAY INTO MONDAY AS TROUGHING TRIES TO REASSERT ITSELF
OVER THE ERN SEABOARD...AND ANOTHER SHORTWAVE TROUGH APPROACHES
FROM THE WEST. SEEMS ENOUGH THERE WITH THE WARM/MUGGY AIR THAT
LOOSELY ORGANIZED SHRA/TSRA ARE POSSIBLE BOTH DAYS...WITH THE
BETTER CHANCES ON MONDAY.
&&
.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
UPPER LEVEL ENERGY WILL DIG SOUTHEAST ACROSS THE GREAT LAKES TODAY
INTO TONIGHT. THIS ENERGY ALONG WITH A PREFRONTAL TROF WILL RESULT
IN SHOWER AND THUNDERSTORM REDEVELOPMENT ACROSS THE NORTHERN TAF
SITES AROUND 16Z...INCREASING IN COVERAGE AND DIVING SOUTHEAST
THROUGH THE REMAINDER OF THE TAF SITES THROUGH 22Z. MVFR
CIGS/VSBYS AND LOCAL IFR VSBYS IN HEAVY RAIN CAN BE EXPECTED. ONLY
SCATTERED LINGER SHOWERS ARE EXPECTED BEHIND THIS CONVECTION THIS
EVENING.
FOR THE OVERNIGHT HOURS...A COLD FRONT WILL PUSH SOUTH INTO THE
REGION. NOT MUCH IN THE WAY OF PRECIPITATION IS EXPECTED.
HOWEVER...AMPLE LOW LEVEL MOISTURE WILL BRING THE DEVELOPMENT OF
MIST AND STRATUS. COULD SEE CEILINGS DROP BELOW 1000 FEET...BUT
SINCE THIS IS STILL FAR OUT...HAVE GONE WITH LOW MVFR CEILINGS AT
THIS TIME.
ON WEDNESDAY...HIGH PRESSURE WILL BEGIN TO BUILD IN FROM THE
NORTH. LOW LEVEL CLOUDS SHOULD MIX AND SCATTERED OUT AS VFR
CUMULUS CLOUDS BY AFTERNOON.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR OHZ026-034-
035-042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR INZ050-058-
059-066-073>075-080.
&&
SYNOPSIS...HAINES/HICKMAN
NEAR TERM...HAINES/HICKMAN
SHORT TERM...HAINES
LONG TERM...BINAU
AVIATION...HICKMANHazardous weather outlook, Jul 14, 4:30 AM EDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 430 AM EDT TUE JUL 14 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-150830- WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-MONTGOMERY- GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 430 AM EDT TUE JUL 14 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. STORMS THAT FORM WILL HAVE THE POTENTIAL TO BE STRONG TO SEVERE. DAMAGING WINDS... SEVERE HAIL... AND A ISOLATED TORNADO ARE ALL POSSIBLE TODAY. IN ADDITION HEAVY RAIN MAY LEAD TO FLASH FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jul 14, 9:35 AM EDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
935 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM TSTM WND DMG 1 SE NEWPORT 39.08N 84.48W
07/13/2015 CAMPBELL KY TRAINED SPOTTER
SEVERAL TREES DOWN. SHINGLES OFF ROOF. 62 MPH MEASURED
WIND GUST.
&&
ANOVAKLocal storm report, Jul 14, 10:10 AM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1010 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM FLOOD 3 E UNION CITY 40.19N 84.73W
07/14/2015 DARKE OH COUNTY OFFICIAL
PORTIONS OF BEAMSVILLE-UNION CITY ROAD REMAIN CLOSED DUE
TO HIGH WATER.
1009 AM FLOOD 6 NW GREENVILLE 40.17N 84.69W
07/14/2015 DARKE OH COUNTY OFFICIAL
COX ROAD REMAINS CLOSED BETWEEN COLETOWN-LIGHTSVILLE ROAD
AND SR-49 DUE TO HIGH WATER.
&&
BUTNERSpecial weather statement, Jul 14, 11:57 AM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1157 AM EDT TUE JUL 14 2015
OHZ026-034-035-141630-
HARDIN OH-MERCER OH-AUGLAIZE OH-
1157 AM EDT TUE JUL 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN HARDIN...
NORTHEASTERN MERCER AND NORTHERN AUGLAIZE COUNTIES UNTIL 1230 PM
EDT...
AT 1156 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BLUFFTON TO OHIO CITY...MOVING SOUTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
CELINA...WAPAKONETA...ST. MARYS...ADA...FORT SHAWNEE...FORT
SHAWNEE...CRIDERSVILLE...CRIDERSVILLE...ROCKFORD...ALGER...MENDON...
MCGUFFEY...BUCKLAND...UNIOPOLIS...KOSSUTH...TAMA...HUNTERSVILLE...
DOLA AND NEPTUNE.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4067 8367 4053 8454 4073 8478 4073 8446
4068 8445 4069 8422 4066 8422 4066 8411
4064 8411 4065 8388 4082 8388 4082 8369
TIME...MOT...LOC 1556Z 296DEG 34KT 4085 8398 4077 8469
HATZOSSpecial weather statement, Jul 14, 12:22 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1222 PM EDT TUE JUL 14 2015
OHZ034-035-141700-
MERCER OH-AUGLAIZE OH-
1222 PM EDT TUE JUL 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL MERCER AND
AUGLAIZE COUNTIES UNTIL 100 PM EDT...
AT 1222 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR FORT SHAWNEE TO NEAR COLDWATER...MOVING SOUTHEAST
AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
LOCATIONS IMPACTED INCLUDE...
CELINA...WAPAKONETA...ST. MARYS...COLDWATER...FORT SHAWNEE...FORT
SHAWNEE...NEW BREMEN...ST. HENRY...CRIDERSVILLE...CRIDERSVILLE...NEW
KNOXVILLE...WAYNESFIELD...MOULTON...CHICKASAW...BUCKLAND...
UNIOPOLIS...MONTEZUMA...BULKHEAD...KOSSUTH AND CARTHAGENA.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4066 8422 4066 8411 4064 8411 4065 8388
4057 8388 4048 8421 4048 8434 4044 8434
4036 8463 4063 8475 4069 8435 4069 8422
TIME...MOT...LOC 1622Z 310DEG 30KT 4065 8405 4053 8467
HATZOSSpecial weather statement, Jul 14, 12:39 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1239 PM EDT TUE JUL 14 2015
OHZ026-034-035-043-044-141715-
HARDIN OH-SHELBY OH-LOGAN OH-MERCER OH-AUGLAIZE OH-
1239 PM EDT TUE JUL 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN HARDIN...
SHELBY...NORTHERN LOGAN...SOUTHEASTERN MERCER AND CENTRAL AUGLAIZE
COUNTIES UNTIL 115 PM EDT...
AT 1239 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR WAYNESFIELD TO NEAR ST. HENRY...MOVING EAST AT 30
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
LOCATIONS IMPACTED INCLUDE...
SIDNEY...WAPAKONETA...NEW BREMEN...MINSTER...ANNA...FORT LORAMIE...
JACKSON CENTER...RUSSELLS POINT...BOTKINS...LAKEVIEW...NEW
KNOXVILLE...WAYNESFIELD...BELLE CENTER...HARDIN...NORTHWOOD...
ROUNDHEAD...RUSHSYLVANIA...HUNTSVILLE...PORT JEFFERSON AND RIDGEWAY.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4059 8350 4044 8364 4025 8434 4030 8444
4036 8444 4035 8453 4040 8462 4065 8391
4065 8388 4066 8387
TIME...MOT...LOC 1639Z 289DEG 27KT 4060 8386 4045 8454
HATZOSSpecial weather statement, Jul 14, 1:08 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
108 PM EDT TUE JUL 14 2015
OHZ042-043-051-141745-
SHELBY OH-MIAMI OH-DARKE OH-
108 PM EDT TUE JUL 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SHELBY...
NORTHWESTERN MIAMI AND NORTHEASTERN DARKE COUNTIES UNTIL 145 PM
EDT...
AT 107 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM FORT LORAMIE TO 6 MILES NORTH OF ANSONIA...MOVING
SOUTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
SIDNEY...PIQUA...VERSAILLES...COVINGTON...BRADFORD...FORT LORAMIE...
ANSONIA...HARDIN...WEBSTER...RUSSIA...GETTYSBURG...OSGOOD...NORTH
STAR...ROSSBURG...LOCKINGTON...YORKSHIRE...NEWPORT IN SHELBY
COUNTY...ELDORA SPEEDWAY...POLO AND ROSE HILL.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4036 8425 4016 8410 4009 8431 4012 8455
4031 8475 4036 8433
TIME...MOT...LOC 1707Z 294DEG 35KT 4035 8438 4030 8468
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 9:38 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Shelby | 37 min |
| Jul 13, 9:57 PM EDT | Special Weather Statement | ILN | Darke | 33 min |
| Jul 13, 10:25 PM EDT | Special Weather Statement | ILN | Darke | 35 min |
| Jul 13, 10:29 PM EDT | Areal Flood Advisory | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 3 hr |
| Jul 13, 10:41 PM EDT | Special Weather Statement | ILN | Miami | 34 min |
| Jul 13, 10:46 PM EDT | Special Weather Statement | ILN | Mercer | 29 min |
| Jul 13, 10:55 PM EDT | Flash Flood Warning | ILN | Darke, Mercer | 6 hr |
| Jul 13, 11:05 PM EDT | Tornado Warning | ILN | Darke, Miami | 25 min |
| Jul 13, 11:23 PM EDT | Areal Flood Advisory | ILN | Champaign, Logan, Miami, Shelby | 3 hr |
| Jul 13, 11:31 PM EDT | Special Weather Statement | ILN | Miami | 29 min |
| Jul 13, 11:35 PM EDT | Flash Flood Warning | ILN | Darke, Miami, Shelby | 3 hr |
| Jul 13, 11:49 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Montgomery, Warren | 41 min |
| Jul 13, 11:57 PM EDT | Special Weather Statement | ILN | Union | 33 min |
| Jul 14, 12:06 AM EDT | Special Weather Statement | ILN | Brown, Clermont | 24 min |
| Jul 14, 12:15 AM EDT | Special Weather Statement | ILN | Franklin | 30 min |
| Jul 14, 12:19 AM EDT | Areal Flood Advisory | ILN | Clark, Darke, Greene, Miami, Montgomery, Preble | 3 hr |
| Jul 14, 12:25 AM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Delaware, Logan, Madison, Union | 3 hr |
| Jul 14, 12:29 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 32 min |
| Jul 14, 12:36 AM EDT | Areal Flood Advisory | ILN | Hocking | 3 hr |
| Jul 14, 12:51 AM EDT | Special Weather Statement | ILN | Clinton, Highland, Ross | 39 min |
| Jul 14, 1:12 AM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Pike, Ross | 30 min |
| Jul 14, 2:45 AM EDT | Areal Flood Advisory | ILN | Brown | 3 hr |
| Jul 14, 3:55 AM EDT | Special Weather Statement | ILN | Auglaize, Hardin, Logan | 35 min |
| Jul 14, 4:28 AM EDT | Special Weather Statement | ILN | Logan, Union | 32 min |
| Jul 14, 4:55 AM EDT | Areal Flood Advisory | ILN | Auglaize | 3 hr |
| Jul 14, 4:57 AM EDT | Areal Flood Warning | ILN | Darke, Mercer | 9 hr |
| Jul 14, 11:57 AM EDT | Special Weather Statement | ILN | Auglaize | 33 min |
| Jul 14, 12:19 PM EDT | Severe Thunderstorm Warning | ILN | Hardin | 41 min |
| Jul 14, 12:22 PM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 38 min |
| Jul 14, 12:28 PM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer | 3 hr |
| Jul 14, 12:39 PM EDT | Special Weather Statement | ILN | Shelby | 36 min |
| Jul 14, 12:41 PM EDT | Areal Flood Advisory | ILN | Hardin | 3 hr |
| Jul 14, 12:41 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Logan, Shelby | 36 min |
| Jul 14, 12:51 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Union | 39 min |
| Jul 14, 1:08 PM EDT | Special Weather Statement | ILN | Darke | 37 min |
| Jul 14, 1:13 PM EDT | Special Weather Statement | ILN | Champaign | 32 min |
| Jul 14, 1:26 PM EDT | Areal Flood Advisory | ILN | Logan, Shelby | 3 hr |
| Jul 14, 1:33 PM EDT | Special Weather Statement | ILN | Champaign | 27 min |
| Jul 14, 1:34 PM EDT | Special Weather Statement | ILN | Union | 26 min |
| Jul 14, 1:36 PM EDT | Flash Flood Warning | ILN | Darke, Miami | 3 hr |
| Jul 14, 1:37 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Licking | 38 min |
| Jul 14, 1:40 PM EDT | Areal Flood Advisory | ILN | Delaware, Union | 3 hr |
| Jul 14, 1:40 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Delaware, Franklin, Madison, Union | 30 min |
| Jul 14, 1:41 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Madison | 49 min |
| Jul 14, 2:01 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Union | 44 min |
| Jul 14, 2:02 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Madison, Miami, Union | 3 hr |
| Jul 14, 2:14 PM EDT | Special Weather Statement | ILN | Licking | 31 min |
| Jul 14, 2:20 PM EDT | Areal Flood Advisory | ILN | Clark, Delaware, Fairfield, Franklin, Licking, Madison and 2 more | 3 hr |
| Jul 14, 2:21 PM EDT | Special Weather Statement | ILN | Clark | 24 min |
| Jul 14, 2:25 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 38 min |
| Jul 14, 2:32 PM EDT | Special Weather Statement | ILN | Fairfield, Pickaway | 28 min |
| Jul 14, 2:34 PM EDT | Special Weather Statement | ILN | Greene | 26 min |
| Jul 14, 2:42 PM EDT | Flash Flood Warning | ILN | Franklin | 2 hr |
| Jul 14, 2:51 PM EDT | Areal Flood Advisory | ILN | Clark, Fairfield, Fayette, Licking, Madison, Pickaway | 3 hr |
| Jul 14, 2:51 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Montgomery, Warren | 39 min |
| Jul 14, 2:51 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison, Pickaway, Ross | 39 min |
| Jul 14, 3:10 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland, Warren | 50 min |
| Jul 14, 3:13 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 47 min |
| Jul 14, 3:14 PM EDT | Areal Flood Warning | ILN | Darke, Miami | 6 hr |
| Jul 14, 3:19 PM EDT | Special Weather Statement | ILN | Warren | 26 min |
| Jul 14, 3:26 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Pickaway, Ross | 49 min |
| Jul 14, 3:34 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Highland, Warren | 41 min |
| Jul 14, 3:47 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross | 43 min |
| Jul 14, 3:50 PM EDT | Areal Flood Advisory | ILN | Fayette, Hocking, Pickaway, Ross | 3 hr |
| Jul 14, 3:54 PM EDT | Special Weather Statement | ILN | Clermont, Hamilton | 36 min |
| Jul 14, 4:08 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike, Scioto | 52 min |
| Jul 14, 4:27 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 48 min |
| Jul 14, 4:29 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 61 min |
| Jul 14, 4:44 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Highland, Pike, Ross, Scioto | 3 hr |
| Jul 14, 5:08 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 37 min |
| Jul 14, 5:11 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Scioto | 3 hr |
| Jul 14, 5:22 PM EDT | Special Weather Statement | ILN | Highland | 23 min |
| Jul 14, 12:03 AM EDT | Severe Thunderstorm Warning | ILN | Boone, Gallatin | 13 min |
| Jul 14, 12:45 AM EDT | Special Weather Statement | ILN | Grant | 30 min |
| Jul 14, 12:59 AM EDT | Areal Flood Advisory | ILN | Carroll, Gallatin, Owen | 3 hr |
| Jul 14, 1:08 AM EDT | Special Weather Statement | ILN | Grant, Pendleton | 22 min |
| Jul 14, 1:13 AM EDT | Areal Flood Advisory | ILN | Boone, Gallatin, Grant, Kenton, Owen, Pendleton | 3 hr |
| Jul 14, 1:55 AM EDT | Flash Flood Warning | ILN | Carroll, Owen | 3 hr |
| Jul 14, 4:13 AM EDT | Areal Flood Advisory | ILN | Boone, Bracken, Carroll, Gallatin, Grant, Kenton and 5 more | 3 hr |
| Jul 14, 5:02 AM EDT | Areal Flood Warning | ILN | Carroll, Owen | 4 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.